# SDR GLBA2002114

- Difficulty date: July 31, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 14,025 hours, 17,690 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Part number: 1143840391
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENVIROMENTAL FAIL ON CLIMB-OUT, REMOVED AND REPLACE PRESSURE SWITCH OPS CHECK GOOD
